# SDR UPS97822585

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Stub Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LT NR 2 ENG L/E STUB WING L/E RIB UPPER AFT END CRACKED, THIRD RIB FROM I/B END.  FABRICATED AND INSTALLED ANGLE PER SRM 57-2-0 FIG 2.
